# SDR 05FDEA01746

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- Aircraft time: 52,597 hours, 39,454 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Nr 3 Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 FUEL GAGE ERRONEOUS INDICATION, AT T/O SHOWED 11.1, SHORTLY INTO FLIGHT GAGE DROPPED 5K LBS. AT CRUISE FLT BOOST PUMPS ILLUMINATED. UPON LANDING AT KFSD, NR 3 FUEL QTY SHOWED EMPTY.  ACFT RELEASED FOR SERVICE PER MEL/CDL: 28-11-02. FOUND NR 3 INDICATOR VERY ERATIC. REMOVED AND REPLACED NR 3 FUEL QTY IND. (CLOSED)
